# SDR HALA2010080900358

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,301 hours, 31,390 cycles
- Engine: Ge CF680
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030021
- Part serial: 129
- Condition: Inoperative
- Location: Ailerons
- Part time: 27,986 hours, 10,258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS AILERON LOCKOUT CAME ON AT 300KTS.  C/W R & R LT AILERON LOCKOUT ACTUATOR IAW TASK 27-11-44-022-004.  OPS CHECK GOOD.
